The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Bertoin, Jean. Subordinators: examples and applications. Lectures on probability theory and statistics (Saint-Flour, 1997), 1--91, Lecture Notes in Math., 1717, Springer, Berlin, 1999. MR1746300
  • Bertoin, Jean. Renewal theory for embedded regenerative sets. Ann. Probab. 27 (1999), no. 3, 1523--1535. MR1733158
  • Bertoin, Jean. Intersection of independent regenerative sets. Probab. Theory Related Fields 114 (1999), no. 1, 97--121. MR1697141
  • Bertoin, Jean; Le Gall, Jean-François. The Bolthausen-Sznitman coalescent and the genealogy of continuous-state branching processes. Probab. Theory Related Fields 117 (2000), no. 2, 249--266. MR1771663
  • Bertoin, J.; Le Jan, Y. Representation of measures by balayage from a regular recurrent point. Ann. Probab. 20 (1992), no. 1, 538--548. MR1143434
  • Bertoin, Jean; Pitman, Jim. Two coalescents derived from the ranges of stable subordinators. Electron. J. Probab. 5 (2000), no. 7, 17 pp. (electronic). MR1768841
  • Bingham, N. H.; Goldie, C. M.; Teugels, J. L. Regular variation. Encyclopedia of Mathematics and its Applications, 27. Cambridge University Press, Cambridge, 1987. xx+491 pp. ISBN: 0-521-30787-2 MR0898871
  • Bolthausen, E.; Sznitman, A.-S. On Ruelle's probability cascades and an abstract cavity method. Comm. Math. Phys. 197 (1998), no. 2, 247--276. MR1652734
  • textsc Chateau O. (1990). Quelques remarques sur la subordination au sens de Bochner/. Th�se de l'Universit� Pierre et Marie Curie, Paris.
  • textsc Feller W.E. (1971). An Introduction to Probability Theory and its Applications 2, 2nd ed. Wiley, New York.
  • Fitzsimmons, P. J.; Taksar, Michael. Stationary regenerative sets and subordinators. Ann. Probab. 16 (1988), no. 3, 1299--1305. MR0942770
  • Fitzsimmons, P. J.; Fristedt, Bert; Shepp, L. A. The set of real numbers left uncovered by random covering intervals. Z. Wahrsch. Verw. Gebiete 70 (1985), no. 2, 175--189. MR0799145
  • Fristedt, Bert. Sample functions of stochastic processes with stationary, independent increments. Advances in probability and related topics, Vol. 3, pp. 241--396. Dekker, New York, 1974. MR0400406
  • Fristedt, Bert. Intersections and limits of regenerative sets. Random discrete structures (Minneapolis, MN, 1993), 121--151, IMA Vol. Math. Appl., 76, Springer, New York, 1996. MR1395612
  • Gradshteyn, I. S.; Ryzhik, I. M. Table of integrals, series, and products. Corrected and enlarged edition edited by Alan Jeffrey. Incorporating the fourth edition edited by Yu. V. Geronimus [Yu. V. Geronimus] and M. Yu. Tseytlin [M. Yu. Tseĭtlin]. Translated from the Russian. Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London-Toronto, Ont., 1980. xv+1160 pp. ISBN: 0-12-294760-6 MR0582453
  • Hawkes, John. Intersections of Markov random sets. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 37 (1976/77), no. 3, 243--251. MR0483035
  • Matheron, G. Random sets and integral geometry. With a foreword by Geoffrey S. Watson. Wiley Series in Probability and Mathematical Statistics. John Wiley\thinspace &\thinspace Sons, New York-London-Sydney, 1975. xxiii+261 pp. MR0385969
  • Pitman, Jim. Partition structures derived from Brownian motion and stable subordinators. Bernoulli 3 (1997), no. 1, 79--96. MR1466546
  • Pitman, Jim. Coalescents with multiple collisions. Ann. Probab. 27 (1999), no. 4, 1870--1902. MR1742892
  • Pitman, Jim; Yor, Marc. Arcsine laws and interval partitions derived from a stable subordinator. Proc. London Math. Soc. (3) 65 (1992), no. 2, 326--356. MR1168191
  • Taksar, M. I. Stationary Markov sets. Séminaire de Probabilités, XXI, 303--340, Lecture Notes in Math., 1247, Springer, Berlin, 1987. MR0941993
  • Watanabe, Shinzo. On time inversion of one-dimensional diffusion processes. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 31 (1974/75), 115--124. MR0365731

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.